Jump to content
Important Survey - Please Participate ×

Intense body spasms from Lorazapam withdrawal


[...]

Recommended Posts

Hi

I finished withdrawing from first from Klonopin then from Lorazapam 6 days ago.  I was only on then both for a combined 3 months- but it feels like 3 years!  I have  intense total body spasms, tremors, nausea, insomnia. The body spasms actually look like I am having a seizure- which I am not according to a very unfriendly ER doc who treated me like dirt.

I was put on the Klonopin to help with withdrawing from Lyrica. After a trip to the ER due to withdrawing from the Klonopin, the ER doc and my Psych doc gave my Lorazapam- why on earth did they think that would be easier to withdraw from???

Not sure what to do… go back on and taper more slowly or not. So very, very glad to have found this site!

 

Link to comment
Share on other sites

Hello Pico, Welcome to BenozBuddies!

 

Your situation frustrates me so much, it just amazes me the uses these drugs are being prescribed for.  To help withdrawal symptoms from another drug by prescribing a drug even more difficult to withdraw from leaves me horrified.  I'm so sorry you're in this situation, I know you're scared and in a great deal of pain.

 

3 months isn't a long time to be on these drugs, but I've seen dependence occur in as little as 10 days, so this happens more than we like to see.  We'll need a little more information from you in order to direct you to the best resources and to offer suggestions.  What were your doses and how long did you take to taper from them?  If it was a rapid taper you may indeed want to consider reinstating especially if you're non functional.  A slow taper hopefully allows you to be functional as you reduce your dose but there are no guarantee's that you'll be able to stabilize at your original dose, you may need to go up a bit.

 

You don't have great options at this point but you've found us and we can help you find your way out.  We can offer you information such as  The Ashton Manual to better understand what's happening to you, chapter 3 will list your symptoms and why you feel them.

 

If you would like to connect with others who understand your pain, you can post on the  Withdrawal Support (during your taper).

 

I'd also like you to look over the tapering methods we support, typically 5-10% of your dose every week or two, plus there is titration to consider.  Planning your Taper

 

Ask questions, we'll help you figure this out.

 

Pamster

Link to comment
Share on other sites

×
×
  • Create New...